# SDR FDEA202506211021

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 63,481 hours, 41,269 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186418242
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 252 MWF IS BROKEN AND HAS ALL WRONG INSERTS NOT FLUSH WITH   THE PANEL ARE INSTALLED ALL THE WAY THROUGH THE PANEL, NEEDS THE VERY SHALLOW   INSERTS PER THE BUILD PRINT FOR THE PANEL. DOT 4-139. FABRICATED MAIN CABIN FLOOR PANEL 252 MWF ON VTMAE TRAVELER T25/1818648 PER DWG 11864182, MAJOR REPAIR.
